# SDR FDEA201203090861

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,062 hours, 38,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DOOR EXTERNAL EMERGENCY SLIDE LIGHT IS INOPERATIVE.  RELAMPED IAW MM 33-51-06, AND REPLACED ALL WORN  HARDWARE ON LENS.  LIGHT OPS GOOD.  FINAL CLOSED.
